MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO FEMORAL CANAL TIP, IRRIGATION/SUCTION; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO FEMORAL CANAL TIP, IRRIGATION/SUCTION; LAVAGE, JET
Catalog Number 0210008000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported the tip of the handpiece was found missing after irrigating the femoral canal.After wound exploration and examination of the femoral canal with arthroscopy and fluoroscopic screening revealed there was no retained foreign body.There was no delay or medical intervention required.
 
Additional Manufacturer Narrative
Additional information:.
 
Event or Problem Description
The user facility reported the tip of the handpiece was found missing after irrigating the femoral canal.After wound exploration and examination of the femoral canal with arthroscopy and flouroscopic screening revealed there was no retained foreign body.There was no delay or medical intervention required.

Brand Name
FEMORAL CANAL TIP, IRRIGATION/SUCTION
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8832345
Report Number0001811755-2019-02572
Device Sequence Number2457273
Product Code FQH
UDI-Device Identifier34546540144158
UDI-Public34546540144158
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210008000
Device Lot Number18095012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2019
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date07/26/2019
Supplement Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1